Easolief Duo

Easolief Duo

€12.95

By buying this product you can collect up to 1 point. Your cart will total 1 point that can be converted into a voucher of €0.20.

VAT included

Easolief Duo is a new combination painkiller combining full strength paracetamol and ibuprofen. Each film-coated tablet contains paracetamol 500mg and ibuprofen 150mg and is suitable for the treatment of mild to moderate pain.

30% more effective pain relief than paracetamol and ibuprofen taken alone

Fast-acting- Faster than ibuprofen alone

Suitable for adults over 18 years old

You must be 18 years or older to purchase this product 

 

How To Use

Adults Over 18 Years Old

Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.

Do not take for longer than 3 days

Active Ingredients 

Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg

Active Ingredient
Paracetamol
ibuprofen
5099562923051

Each Easolief Duo film coated tablet contains paracetamol 500mg and Ibuprofen 150mg

Adults Over 18 Years Old

Take 1-2 tablets every 6 hours if required. maximum of six tablets in any 24 hour period.

Do not take for longer than 3 days

Payment

We accept all major credit cards including Visa and MasterCard. We do not store credit card details nor have access to your credit card information.

  • visa
  • mastercard
  • paypal

Security

Your payment information is processed securely. We use Secure Sockets Layer (SSL) technology to provide you with the safest, most secure shopping experience possible.

secure ssl transaction

Grade Comments (0)

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.